MathSciNet Relay Station
MathSciNet bibliographic data
MR794292 58G25
Zhong, Jia Qing; Yang, Hong Cang On the estimate of the first eigenvalue of a compact Riemannian manifold. Sci. Sinica Ser. A 27 (1984), no. 12, 1265–1273.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement